Banach Journal of Mathematical Analysis

Multipliers in perfect locally $m$-convex algebras

Marina Haralampidou, Lourdes Palacios, and Carlos Signoret

Full-text: Access denied (no subscription detected)

We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text

Abstract

In this paper we describe the multiplier algebra of a perfect complete locally $m$-convex algebra with an approximate identity and with complete Arens-Michael normed factors.

Article information

Source
Banach J. Math. Anal., Volume 9, Number 1 (2015), 137-143.

Dates
First available in Project Euclid: 19 December 2014

Permanent link to this document
https://projecteuclid.org/euclid.bjma/1419000583

Digital Object Identifier
doi:10.15352/bjma/09-1-11

Mathematical Reviews number (MathSciNet)
MR3296091

Zentralblatt MATH identifier
1329.46042

Subjects
Primary: 46H05: General theory of topological algebras
Secondary: 46H10: Ideals and subalgebras 46K05: General theory of topological algebras with involution

Keywords
Proper algebra Arens-Michael decomposition multiplier algebra perfect projective system perfect locally $m$-convex algebra

Citation

Haralampidou, Marina; Palacios, Lourdes; Signoret, Carlos. Multipliers in perfect locally $m$-convex algebras. Banach J. Math. Anal. 9 (2015), no. 1, 137--143. doi:10.15352/bjma/09-1-11. https://projecteuclid.org/euclid.bjma/1419000583


Export citation